MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL EUROGRAPHICS; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL EUROGRAPHICS; PISTON SYRINGE
Catalog Number 300912
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll eurographics had foreign matter.The following information was provided by the initial reporter: oily materials noticed in the syringe before use oily material noticed inside the syringe more than the usual quantity.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - foreign matter.Three samples were provided to our quality team for investigation.One syringe was observed to have silicone visible, with no pooling or stringing, and two syringes were observed to have slight stringing of silicone between the stopper and the barrel, and slight pooling of silicone on the barrel.Fourier transform infrared spectroscopy (ftir) analysis was performed and confirmed the substance on the stopper to be silicone used in the manufacturing process.The condition observed is non-conforming per product specification.Potential root cause for the silicone excessive defect is associated with the assembly process.These conditions are occurring below their expected frequency.Therefore, no corrective action is required at this time.Furthermore, a device history record review was completed for provided lot number 3303143.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 10ML LL EUROGRAPHICS
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21208161
Report Number1213809-2025-00018
Device Sequence Number18162892
Product Code FMF
UDI-Device Identifier30382903009122
UDI-Public(01)30382903009122(11)231030(17)280930(10)3303143
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300912
Device Lot Number3303143
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown